# SDR AALA202112086674

- Difficulty date: November 30, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737*
- Aircraft serial: 30912
- Aircraft time: 36,003 hours, 14,648 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND HORIZONTAL STABILIZER RIB CRACKED AT STABILIZER STA 92.70. REPAIRED RIB PER SRM 55-10-09-2R-4.
